Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diabetes patient, having fever, throat pain, took medicines, no relief. Suggestions?

my ESR is 118 ..i m patient of sugar with PP 184. after taking medicine GP1.last month i felt fever and body ache.local doctor disganosed throat infection and gave me cefixime 200mg two tmie s a day and levocitrazine and acectofenanc for 12 days but still i m having 99 degree temprature and pain on left side of throat at the bottom,,,plz tell me the cure
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Thanks for using health care magic. I read your query and I believe that pp is higher side and any antibiotic or any medicine will not work unless you get the blood sugar corrected. so get the blood sugar monitoring done, and culture and senstivity of the throat and later consult the physician and E.N.T Specialist.
If still in doubt, please feel free to see a doctor. Please don’t hesitate to consult and ask for any more queries.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Tue, 26 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor